# SDR ASOA2016070215029

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 32,123 hours, 29,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY HATCH ELECTRICALLY ILLUMINATED EXIT MARKER INOPERATIVE.  REMOVED AND REPLACED THE NR 3 POWER INVERTER IAW AMM 33-51-07.
